# SDR CA980330006

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180A
- Propeller: Mcauly D3A34C401
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 07410017
- Condition: Fractured
- Location: Lt Mlg
- Component: 07410017
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, THE LEFT STRUT FRACTURED 4 INCHES ABOVE THE AXLE, AIRCRAFT ON SKIS.  UPPER LEG FELL ON SKI AND COMPLETED THE ROLL OUT.  NO SUBSEQUENT DAMAGE TO AIRCRAFT.  REPLACED.
